Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 56, NWS North Platte, NE

June 5, 2009Arthur County, Keith County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 5, 2009, 8:56 PM MDT for Arthur County, Keith County, Lincoln County, Nebraska. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2009, 8:56 PM MDT (02:56 UTC)
Expired
Jun 5, 2009, 9:45 PM MDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Arthur County, NE, Keith County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 99 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 9:08 PM MDTHAIL 1.512 Sse Arthur, NEESTIMATED 60 MPH WIND GUST REPORTED WITH SMALL LIMBS DOWN.
Jun 5, 9:53 PM MDTTORNADO3 N Paxton, NETORNADO REPORTED ON THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 2:48 PM MDTTornado WatchSPC7 hr
Jun 5, 5:06 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2392 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 060256
SVRLBF
NEC005-101-111-060345-
/O.NEW.KLBF.SV.W.0056.090606T0256Z-090606T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
856 PM MDT FRI JUN 5 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
  NORTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHEASTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 945 PM MDT/1045 PM CDT/

* AT 855 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 9 MILES NORTHEAST OF LEMOYNE...OR 15 MILES SOUTH
  OF ARTHUR...AND MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTHEAST OF KEYSTONE BY 915 PM MDT...
  6 MILES NORTH OF SARBEN AND 8 MILES NORTH OF PAXTON BY 945 PM
  MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY
EVENING/1100 PM CDT FRIDAY EVENING/ FOR THE PANHANDLE AND
SOUTHWESTERN NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1000 PM MDT FRIDAY EVENING/1100 PM CDT FRIDAY EVENING/ FOR WESTERN
NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL
300 AM MDT SATURDAY MORNING/400 AM CDT SATURDAY MORNING/ FOR WESTERN
NEBRASKA.

&&

LAT...LON 4152 10170 4142 10140 4139 10140 4139 10130
      4133 10111 4109 10129 4129 10183
TIME...MOT...LOC 0256Z 295DEG 20KT 4136 10166

$$

DDB
1 follow-up statement
000 
WWUS53 KLBF 060322 RRA
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
922 PM MDT FRI JUN 5 2009

NEC005-101-111-060345-
/O.CON.KLBF.SV.W.0056.000000T0000Z-090606T0345Z/
ARTHUR NE-LINCOLN NE-KEITH NE-
922 PM MDT FRI JUN 5 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM
MDT/1045 PM CDT/ FOR NORTHEASTERN KEITH...NORTHWESTERN LINCOLN AND
SOUTHEASTERN ARTHUR COUNTIES...

AT 922 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 8 MILES NORTHEAST OF KEYSTONE...OR 17
MILES NORTHEAST OF OGALLALA...MOVING SOUTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTH OF SARBEN...8 MILES NORTH OF PAXTON AND 9 MILES NORTH
  OF INTERSTATE 80 MILE MARKER 150 BY 945 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY
EVENING/1100 PM CDT FRIDAY EVENING/ FOR THE PANHANDLE AND
SOUTHWESTERN NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1000 PM MDT FRIDAY EVENING/1100 PM CDT FRIDAY EVENING/ FOR WESTERN
NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL
300 AM MDT SATURDAY MORNING/400 AM CDT SATURDAY MORNING/ FOR WESTERN
NEBRASKA.

&&

LAT...LON 4152 10170 4142 10140 4139 10140 4139 10130
      4133 10111 4109 10129 4129 10183
TIME...MOT...LOC 0322Z 295DEG 20KT 4130 10149

$$

DDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:45 PM MDT, 6 hours 11 minutes earlier.

Area forecast discussion, Jun 5, 2:45 PM MDT, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 PM CDT FRI JUN 5 2009

A COOL AND AT TIMES ACTIVE PATTERN SETTING UP FOR THE NEXT 7 DAYS...

.SYNOPSIS...
UPPER LOW LOCATED IN WRN NEVADA WITH AN UPPER RIDGE DOWNSTREAM WITH
AXIS EXTENDING NORTH THROUGH CO AND WY. AMPLE SUBTROPICAL MOISTURE
ACROSS THE CENTRAL ROCKIES. U/A LBF SOUNDING RELEASED AT 18Z SHOWS
WELL MIXED WITH CAPES NEAR 1900 J/KG. PW VALUE OF 1.02 INCHES. FAST
WESTERLIES ABOVE 700 MB. SFC LOW ANALYZED IN SWRN WY WITH WM
FRONT/DRYLINE EXTENDING FROM NEAR LARAMIE TO DENVER AND COLORADO
SPRINGS. MOISTURE POOLING NORTH OF FRONT WITH DEWPOINTS APPROACHING
60.

.SHORT TERM DISCUSSION (TONIGHT THROUGH MONDAY)...

TONIGHT...AN ENHANCED SEVERE THREAT THIS EVENING FOR AREAS WEST OF
ELLSWORTH THROUGH TRYON THROUGH NORTH PLATTE AND STOCKVILLE. LATEST
RUC13 INDICATES 0-6KM SHEAR OF 50-55 KTS ACROSS THE WEST WITH TSTMS
DEVELOPING NEAR 22Z FROM NWRN PNHDL SOUTHEAST TO JUST WEST OF IML
WITH AVBL SB CAPES OF 2500-3500 J/KG. STORM MOTION IS EAST AT 15
KTS. FAVORABLE FOR ISOLATED SUPERCELL STRUCTURES AND RIGHT TURNING
CELLS. SEVERE THREAT SHOULD BEGIN NEAR 23Z IN FAR WRN COUNTIES AND
TIL MIDNIGHT FOR AREAS AS FAR EAST AS AINSWORTH AND BROKEN BOW.
STORMS AFTER MIDNIGHT SHOULD SOON END ACROSS THE SOUTHWEST.

SATURDAY/SATURDAY NIGHT...SUBSIDENCE SHOULD BE RATHER EFFECTIVE
THROUGH MOST OF THE DAY AS SFC LOW SAGS FURTHER SOUTH. COOLER AIR
WILL BE DRAWN IN ACROSS THE NCTRL. HIGHS TO CONTRAST FROM NEAR 64
VTN/ANW AND ONL TO THE LOWER 80S LBF/OGA/IML. STRATUS WILL REMAIN
POSSIBLE THROUGHOUT THE DAY ACROSS NRN PORTIONS OF NCTRL AS
WEST/SOUTHWEST CLEAR OUT BY LATE MORNING. A CAPPING INVERSION WILL
LIMIT SFC BASES STORM MOST AREAS EXCEPT THE SOUTHWEST...THEN
OVERNIGHT LOOKING AT ABOUT A 40 PERCENT CHANCE OF STORMS. THESE
STORMS SHOULD DIMINISH OR END AFTER MIDNIGHT IN THE SOUTHWEST. 0-6KM
SHEAR 50-60 KTS FAVORABLE FOR ROTATING STORMS. ONLY EXTREME EAST IS
OUTLOOKED FOR A SLIGHT RISK OF SVR IN CLOSER PROXIMITY TO SFC FRONT
ACROSS SCTRL AND SERN NEBR.

SUNDAY...LOOKS TO BE COOLER YET FROM NEAR 60 NCTRL TO LOWER 70S
SOUTHWEST. FRONT WILL SAG FURTHER SOUTH INTO KS. BEST COVERAGE OF
SHOWERS AND STORMS SHOULD SHAPE UP FOR SUNDAY NIGHT WITH APPROACH OF
MAIN UPPER LOW/TROUGH...AS UPPER FLOW FROM THE SW TO AID IN TSTM
DEVELOPMENT OVERNIGHT. SEVERE RISK REMAINS POSSIBLE...ALTHOUGH MOST
OF THE STRONGER STORMS SHOULD ONLY APPROACH MARGINALLY SEVERE LIMITS
FOR HAIL.

.LONG TERM DISCUSSION (TUESDAY THROUGH FRIDAY)...
PERSISTENT FAST FLOW ACROSS THE PLAINS AIDED BY UPPER LOWS/TROUGHING
ACROSS SCTRL CANADA AND NWRN U.S. WILL BRING CHC FOR SHOWERS AND
TSTMS NEARLY EACH DAY.  PREFERRED DAYS ARE SOMEWHAT INDETERMINATE
DUE TO MEDIUM RANGE MODEL DIFFERENCES. NEVERTHELESS...A COOL AND
SOMEWHAT WET EXTENDED IS LIKELY...VERY SIMILAR TO WHAT HAS OCCURRED
THE PAST SEVERAL DAYS. HIGHS WILL BE 5-10 DEGREES BELOW NORMAL.

&&

.AVIATION...

A COLD FRONT CONTINUES TO PUSH SOUTH ACROSS WESTERN NEBRASKA THAT
WILL BECOME A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. MODEL
TIMESECTIONS SHOW LIMITED MOISTURE IN THE BOUNDARY LAYER THAT WILL
MOISTEN TOP DOWN OVERNIGHT THAT WILL IMPACT CEILINGS BEYOND MIDNIGHT
AT TERMINALS KLBF AND KVTN. THE THREAT FOR SEVERE THUNDERSTORMS
REMAINS THIS EVENING WHERE A FEW STORMS MAY REACH SEVERE LIMITS
THROUGH 03Z THEN SEVERE THREAT DIMINISHING. CEILINGS BEYOND 09S ARE
EXPECTED TO DROP TO MVFR THROUGHOUT AND LIKELY IFR FOR THE KVTN
TERMINAL UNTIL NEAR 14Z SATURDAY. THE PERSISTENT UPSLOPE FLOW WILL
LIKELY CREATE PERIODS OF FOG IN THE EARLY MORNING HOURS BUT HOW LOW
VISIBILITIES WILL DROP ARE IN QUESTION THAT WILL CONTINUE TO BE
MONITORED FOR LATER UPDATES.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...ROBERG
LONG TERM...ROBERG
AVIATION...KECK
Hazardous weather outlook, Jun 5, 3:00 PM MDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
400 PM CDT FRI JUN 5 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-061300-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
400 PM CDT FRI JUN 5 2009 /300 PM MDT FRI JUN 5 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM SACROSS THE OUTLOOK
AREA TONIGHT. A POTENTIALLY DANGEROUS SEVERE WEATHER EVENT MAY
DEVELOP ACROSS THE EASTERN PANHANDLE AND SOUTHWEST NEBRASKA UNTIL
MIDNIGHT CDT WHERE A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CDT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING WITH
A FEW EXPECTED TO REACH SEVERE LIMITS....AND CAPABLE OF LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES GENERALLY WEST OF
HIGHWAY 61 FROM HYANNIS SOUTH TO THE ENDERS LAKE AREA. WHEN STORMS
DEVELOP BE PREPARED TO MOVE INDOORS TO A SAFE SHELTER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FRONTAL SYSTEM THAT PUSHED SOUTHEAST ACROSS NEBRASKA WILL
REMAIN THE FOCUS FOR THUNDERSTORMS SATURDAY. A SLIGHT RISK FOR SEVERE
THUNDERSTORMS EXISTS EAST OF A LINE FROM LYNCH IN BOYD COUNTY TO
BROKEN BOW IN CUSTER COUNTY. THE THREAT FOR SEVERE THUNDERSTORMS
WILL DIMINISH SUNDAY ALTHOUGH THUNDERSTORMS WILL REMAIN POSSIBLE
AS A FRONTAL SYSTEM LINGERS IN THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF WESTERN
NEBRASKA...GENERALLY WEST OF HIGHWAY 61 UNTIL MIDNIGHT CDT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, Jun 5, 7:44 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
844 PM CDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     FUNNEL CLOUD     15 SW MULLEN            41.89N 101.25W
06/05/2009                   HOOKER             NE   TRAINED SPOTTER

&&

JSWEET
Local storm report, Jun 5, 8:26 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
926 PM CDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     HAIL             13 W OSHKOSH            41.41N 102.59W
06/05/2009  E1.00 INCH       GARDEN             NE   PUBLIC

&&

JSWEET
Local storm report, Jun 5, 8:28 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
928 PM CDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             14 NW LEWELLEN          41.47N 102.33W
06/05/2009  E1.00 INCH       GARDEN             NE   PUBLIC

&&

JSWEET
Local storm report, Jun 5, 8:33 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 PM CDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     HAIL             9 WSW OSHKOSH           41.36N 102.50W
06/05/2009  E1.00 INCH       GARDEN             NE   PUBLIC

&&

JSWEET
Local storm report, Jun 5, 8:43 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM CDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             25 S GORDON             42.44N 102.20W
06/05/2009  E1.75 INCH       SHERIDAN           NE   PUBLIC

0726 PM     HAIL             17 NNW MULLEN           42.27N 101.17W
06/05/2009  E1.00 INCH       CHERRY             NE   PUBLIC

0731 PM     HAIL             53 S MERRIMAN           42.15N 101.70W
06/05/2009  E1.75 INCH       CHERRY             NE   PUBLIC

0747 PM     HAIL             19 SW BROWNLEE          42.10N 100.89W
06/05/2009  E1.75 INCH       CHERRY             NE   PUBLIC

0755 PM     HAIL             18 SW BROWNLEE          42.11N 100.87W
06/05/2009  E1.00 INCH       CHERRY             NE   PUBLIC

0810 PM     HAIL             17 W MULLEN             42.04N 101.37W
06/05/2009  E0.50 INCH       HOOKER             NE   PUBLIC

0828 PM     FUNNEL CLOUD     15 SW MULLEN            41.89N 101.25W
06/05/2009                   HOOKER             NE   TRAINED SPOTTER

0920 PM     HAIL             14 NW LEWELLEN          41.47N 102.33W
06/05/2009  E1.00 INCH       GARDEN             NE   PUBLIC

0926 PM     HAIL             13 W OSHKOSH            41.41N 102.59W
06/05/2009  E1.00 INCH       GARDEN             NE   PUBLIC

0930 PM     HAIL             8 S LISCO               41.38N 102.62W
06/05/2009  E1.75 INCH       CHEYENNE           NE   TRAINED SPOTTER

0932 PM     HAIL             9 WSW OSHKOSH           41.36N 102.50W
06/05/2009  E1.00 INCH       GARDEN             NE   PUBLIC

&&

JSWEET
Local storm report, Jun 5, 8:56 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 PM CDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             25 S ARTHUR             41.21N 101.69W
06/05/2009  E1.75 INCH       KEITH              NE   PUBLIC

&&

JSWEET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:14 PM MDTSevere Thunderstorm WarningLBFCherry46 min
Jun 5, 6:16 PM MDTTornado WarningLBFCherry, Grant44 min
Jun 5, 6:29 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan46 min
Jun 5, 6:53 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas52 min
Jun 5, 6:54 PM MDTTornado WarningLBFGrant, Hooker36 min
Jun 5, 6:59 PM MDTTornado WarningLBFGarden, Grant46 min
Jun 5, 7:28 PM MDTTornado WarningLBFHooker47 min
Jun 5, 7:36 PM MDTSevere Thunderstorm WarningLBFBlaine, Cherry, Thomas39 min
Jun 5, 7:44 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Keith46 min
Jun 5, 8:05 PM MDTTornado WarningLBFGarden40 min
Jun 5, 8:45 PM MDTTornado WarningLBFGarden45 min
Jun 5, 9:28 PM MDTTornado WarningLBFDeuel, Garden, Keith47 min
Jun 5, 9:45 PM MDTTornado WarningLBFKeith, Lincoln45 min
Jun 5, 9:51 PM MDTSevere Thunderstorm WarningLBFCuster39 min
Jun 5, 9:59 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer46 min
Jun 5, 10:12 PM MDTTornado WarningLBFLincoln48 min
Jun 5, 10:20 PM MDTSevere Thunderstorm WarningLBFCuster55 min
Jun 5, 10:25 PM MDTTornado WarningLBFKeith, Lincoln50 min
Jun 5, 10:57 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln48 min
Jun 6, 12:02 AM MDTSevere Thunderstorm WarningLBFSheridan58 min
Jun 6, 4:03 PM MDTSevere Thunderstorm WarningLBFGrant57 min
Jun 6, 4:17 PM MDTSevere Thunderstorm WarningLBFCherry48 min
Jun 6, 4:39 PM MDTTornado WarningLBFGrant, Hooker36 min
Jun 6, 5:13 PM MDTTornado WarningLBFHooker47 min
Jun 6, 5:35 PM MDTSevere Thunderstorm WarningLBFDeuel, Keith40 min
Jun 6, 5:47 PM MDTTornado WarningLBFHooker, Thomas43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.